Pronađeno: 21-30 / 51 radova

Autori: Velimirovic Ljubica S

>> Filter: Samo Article i Review

>> Sve godine

Naslov Second Order Infinitesimal Bending of Curves (Article)
Autori Najdanovic Marija S  Velimirovic Ljubica S 
Info FILOMAT, (2017), vol. 31 br. 13, str. 4127-4137
Projekat Serbian Ministry of Science [174012]
Ispravka Web of Science   Članak   Elečas   Rang časopisa   Citati: Web of Science  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov On a type of spacetime (Article)
Autori De Uday Chand Velimirovic Ljubica S Mallick Sahanous 
Info INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, (2017), vol. 14 br. 1, str. -
Ispravka Web of Science   Članak   Elečas   Rang časopisa   Citati: Web of Science   Scopus  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov On the Willmore Energy of Curves Under Second Order Infinitesimal Bending (Article)
Autori Najdanovic Marija S  Velimirovic Ljubica S 
Info MISKOLC MATHEMATICAL NOTES, (2016), vol. 17 br. 2, str. 979-987
Projekat Serbian Ministry of Science [174012]
Ispravka Web of Science   Elečas   Rang časopisa   Citati: Web of Science   Scopus  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov Some Invariants of Equitorsion Third Type Almost Geodesic Mappings (Article)
Autori Vesic Nenad O  Velimirovic Ljubica S Stankovic Mica S  
Info MEDITERRANEAN JOURNAL OF MATHEMATICS, (2016), vol. 13 br. 6, str. 4581-4590
Projekat Ministry of Education, Science and Technological Development, Republic of Serbia [174012]
Ispravka Web of Science   Članak   Elečas   Rang časopisa   Citati: Web of Science   Scopus  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov Necessary and sufficient conditions for equitorsion geodesic mapping (Article)
Autori Zlatanovic Milan Lj Velimirovic Ljubica S Stankovic Mica S  
Info JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, (2016), vol. 435 br. 1, str. 578-592
Projekat Serbian Ministry of Science [174012]
Ispravka Web of Science   Članak   Elečas   Rang časopisa   Citati: Web of Science   Scopus  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov On Integrability Conditions of Derivation Equations in a Subspace of Asymmetric Affine Connection Space (Article)
Autori Zlatanovic Milan Lj Mincic Svetislav M Velimirovic Ljubica S 
Info FILOMAT, (2015), vol. 29 br. 10, str. 2421-2427
Projekat MNTR [174012]
Ispravka Web of Science   Članak   Elečas   Rang časopisa   Citati: Web of Science  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov PREFACE (Editorial Material)
Autori Velimirovic Ljubica S Stankovic Mica S  
Info FILOMAT, (2015), vol. 29 br. 10, str. -
Ispravka Web of Science   Elečas   Rang časopisa   Citati: Web of Science  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov Academician Mileva Prvanovic - the First Doctor of Geometrical Sciences in Serbia (Article)
Autori Mincic Svetislav M Velimirovic Ljubica S 
Info FILOMAT, (2015), vol. 29 br. 3, str. 375-380
Projekat MNTR grant [174012]
Ispravka Web of Science   Članak   Elečas   Rang časopisa   Citati: Web of Science  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov The 18th Geometrical Seminar PREFACE (Editorial Material)
Autori Velimirovic Ljubica S Stankovic Mica S  
Info FILOMAT, (2015), vol. 29 br. 3, str. -
Ispravka Web of Science   Elečas   Rang časopisa   Citati: Web of Science  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov Spacetimes with Semisymmetric Energy-Momentum Tensor (Article)
Autori De Uday Chand Velimirovic Ljubica S 
Info INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS, (2015), vol. 54 br. 6, str. 1779-1783
Ispravka Web of Science   Članak   Elečas   Rang časopisa   Citati: Web of Science  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
>> Sve godine

Ispis zapisa u formatu:TXT | BibTeX